# SDR KBM2006F00105

- Difficulty date: January 29, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: MB2061
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER SWITCH, GENERATOR WILL NOT COME ON LINE.  REMOVED AND REPLACED.  (K)
